MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF
Model Number REF 311-08
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this incidents needs further details from the user/customer.These are: - were a cuff check performed with both tracheostomy tubes before use? - not answered - which method was used to measure the cuff pressure? not answered - what was the measured pressure when the leakage was detected? not answered furthermore, the affected tubes needs to be returned to tracoe for investigation.Without the investigation of both tubes a root cause analysis is not possible and very limited.The tube was returned to tracoe and examined on 30.04.2025: a small hole was discovered in the cuff.The cause of this hole cannot be clearly clarified, as the results of the a priori cuff test are missing.All cuffs of the tracheostomy cannulas are subjected to a 100% test at tracoe as part of the quality inspection during production.Leaking products are discarded.However, the leaking problem was directly detected after the insertion of the tube.It is therefore unclear if the cuff was damaged during insertion, preparation or before use.It can be assumed that sharp-edged structures in the area of the cuff have led to the leakage right after the insertion of the tube.Nevertheless, the cause cannot be conclusively determined due to the missing goods.
 
Event or Problem Description
1) what went wrong with the device: it was reported that the cuff of a tracoe twist plus deflated immediately after the insertion of the cannula.It was not reported of the cuff was tested before use as it is described in the ifu.2) description of health effects: it was reported that some bleeding occured.The patient went for the tube change to the hospital and left the hospital afterwards.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key21933224
Report Number8010485-2025-00020
Device Sequence Number8714708
Product Code JOH
UDI-Device Identifier04035324017959
UDI-Public04035324017959
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 311-08
Device Catalogue NumberREF 311-08
Device Lot Number1100037850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown